# SDR MDG2009F00000

- Difficulty date: March 10, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N814AM
- Make and model: Cessna 550
- Aircraft serial: 5500414
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 551900921
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SEAT BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW PROCEDURESTC SA01042WI.  (K)
